# SDR UIEA2024101601041

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T122215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA BULK CARGO ON THE STA 1540 AND STG 36LH FRAME WITH CORROSION.( SHEAR TIE WAS REPLACED BY NEW ONE PER DWG 146T1222. NO FURTHER DEFECTS NOTED )
